Skip to content

Mathematics for Machine Learning

Deisenroth, M. P., Faisal, A. A., & Ong, C. S. (2020). Mathematics for Machine Learning. Cambridge University Press.

Type
Book
Intellectual base
Review or monograph
Year
2020
Pages cited
2-3
DOI
10.1017/9781108679930
ISBN
9781108679930
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/9781108679930

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:b1f5f81e4f5f · see in the full table